Click for new scientific resources and news about Corona[COVID-19]

Paper Information

Journal:   INTERNATIONAL JOURNAL OF INDUSTRIAL MATHEMATICS   SUMMER 2017 , Volume 9 , Number 3; Page(s) 183 To 194.
 
Paper: 

TOPOLOGICAL RESIDUATED LATTICES

 
 
Author(s):  KOUHESTANI N., BORZOOEI R.A.*
 
* DEPARTMENT OF MATHEMATICS, SHAHID BEHESHTI UNIVERSITY, TEHRAN, IRAN
 
Abstract: 

In this paper, we study the separtion axioms T 0, T 1, T 2 and T 5/2 on topological and semitopological residuated lattices and we show that they are equivalent on topological residuated lattices. Then we prove that for every infinite cardinal number a, there exists at least one nontrivial Hausdor topological residuated lattice of cardinality a. In the follows, we obtain some conditions on (semi) topological residuated lattices under which this spaces will convert into regular and normal spaces.
Finally by using of regularity and normality, we convert (semi) topological residuated lattices into metrizable topological residuated lattices.

 
Keyword(s): TOPOLOGICAL RESIDUATED LATTICE, FILTER, REGULAR SPACE, NORMAL SPACE, (LOCALLY) COMPACT SPACE
 
 
References: 
  • Not Registered.
  •  
  •  
 
Citations: 
  • Not Registered.
 
+ Click to Cite.
APA: Copy

KOUHESTANI, N., & BORZOOEI, R. (2017). TOPOLOGICAL RESIDUATED LATTICES. INTERNATIONAL JOURNAL OF INDUSTRIAL MATHEMATICS, 9(3), 183-194. https://www.sid.ir/en/journal/ViewPaper.aspx?id=542464



Vancouver: Copy

KOUHESTANI N., BORZOOEI R.A.. TOPOLOGICAL RESIDUATED LATTICES. INTERNATIONAL JOURNAL OF INDUSTRIAL MATHEMATICS. 2017 [cited 2021September27];9(3):183-194. Available from: https://www.sid.ir/en/journal/ViewPaper.aspx?id=542464



IEEE: Copy

KOUHESTANI, N., BORZOOEI, R., 2017. TOPOLOGICAL RESIDUATED LATTICES. INTERNATIONAL JOURNAL OF INDUSTRIAL MATHEMATICS, [online] 9(3), pp.183-194. Available: https://www.sid.ir/en/journal/ViewPaper.aspx?id=542464.



 
  pdf-File
Persian Abstract Yearly Visit 72
 
 
Latest on Blog
Enter SID Blog